# SDR ABXA030083

- Difficulty date: February 25, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 35,662 hours, 39,127 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR RETRACTION, THE NOSE GEAR UNSAFE LIGHT REMAINED ON.  AFTER CYCLING GEAR, THE LIGHT REMAINED ON FOR ONE MINUTE, THEN WENT OUT. REMOVED AND REPLACED THE NOSE LANDING GEAR LOCK SENSOR IAW DC-9 MM 32-60-01-2.
